# SDR 5APR577Y62

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N874AF
- Make and model: Pilats PC1247
- Aircraft serial: 874
- Aircraft time: 2,322 hours, 2,204 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,322 hours, 2,204 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244759C
- Part serial: 0435
- Condition: Cracked
- Location: Zone 700
- Part time: 924 hours
- Component: Brake
- Component part number: 9595601512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM: LT BRAKE ASSY, A CRACKED DISC WAS FOUND DURING A LINE CHECK. RESOLUTION: THE LT BRAKE ASSY WAS R & R WITH A SERVICEABLE UNIT WITH THE SAME PN IAW AMM 12-A-32-40-03-00A-920B-A.
